# SDR CA150325004

- Difficulty date: February 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,859 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT THE CREW RECEIVED A LOW OIL PRESSURE INDICATION FOR THE LT ENGINE. THE CREW SHUT THE ENGINE DOWN AND RETURNED FOR A SAFE LANDING.  MAINTENANCE REPLACED A LEAKING NR 1 HYDRAULIC PUMP ACCESSORY DRIVE PAD SEAL AT REDUCTION GEARBOX.
